Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Gas filled between chest and stomach, feeling breathless, high Hb. What is the reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
my name is XXXXXXX height is 5.2 weight is 53 i feel heavy and feel 2 much gas filled between my chest and stomach n feel breathless also so whts the reason fore this please temme i hasve gonbe for all check up my hemoglobin is a lilttle high its 17.8 i feel breathless also i had gone for my heart xray also tht is also normal.i have tken all medicines but this gas and acidity goes on its own n cum on its own no medicine wrk so i donno wht i had gne to 1 doctor he said u have ibs so worry a lot so it happens os i donno now u please temme wht excatly it is u feel heavy only in the upper region between chest and stomach and feel uneasy thank you.
so its a gred probelm or its ibs or what
Posted Mon, 17 Sep 2012 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 33 minutes later

Thank you for the query.

Yes, this might be the GERD symptom as well as it can be a peptic ulcer. It is too early to say about the IBS. You should first rule all other reasons of your symptoms.

It is advisable for you to have gastroduodenoscopy performed (it will tell about peptic ulceration and hiatus hernia), esophageal ph monitoring to confirm or rule out GERD.

As you are suffering from shortness of breath and chest pain, we would just need a ECG to rule out anything serious.

Some preliminary tests like an abdominal ultrasound, a liver and kidney function test would be required as well.
According to your query, it seems that you are quite confused and stressed. You should try to calm down a little as probably nothing wrong is happening, and your stress only triggers your symptoms and makes it worse. If you can get rid of anxiety, you should find some help. Psychotherapy might be helpful and maybe some anti-anxiety medicines.

You can try to ease your symptoms by avoiding fatty foods, coffee, alcohol, chocolate, acid juices and soft drinks. Do not eat 2 hours before sleeping, and try to elevate your head a little when sleeping.

Please make a gastroenterologist appointment, and do not worry so much, your symptoms are definitely curable

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Gas filled between chest and stomach, feeling breathless, high Hb. What is the reason? 50 minutes later
so is there any medicine for this i had shown a gastro he said nuthin to worry u dnt need endoscopy. u think there might be n petit ulcer because it dosent burn only gas is formed and feel heavy n breathless as gas goes ur ok.
is this coz hemoglobin is high and in my blood reports it hd come inflamation in the system so wt is ur excat predicton on this.
Answered by Dr. Grzegorz Stanko 50 minutes later

Thanks for the query.

Yes, there is an medicine for it. As a trial, you can take a proton pump inhibitor like omeprazole. You would need to get this prescribed from your physician. In addition , have small frequent meals, avoid tea, coffee, cigarettes and also avoid alcohol. This is not due to your high hemoglobin.
Inflammation in the system may be caused by so many things, to many to mention them. It's a non specific test. Once you share the reports, I could guide you better on that.
You should visit general physician for full checkup.
Hope this will help you.
Above answer was peer-reviewed by
Follow-up: Gas filled between chest and stomach, feeling breathless, high Hb. What is the reason? 7 hours later
But what u think it's only normal gas or what is it sum thing serious. Is this gred acid reflux. I don't think it's ulcer because it doesn't burn.
I use to take pantocid dsr esogard u can take them or they have any side effects if u tie tablets very often is there any prob or it's bad for health.
Answered by Dr. Grzegorz Stanko 4 hours later

OK, here is the thing. Usually peptic ulcer does cause stomach ache about 2 hours after a meal, nausea, acid reflux. But as every person is different and medicine is nothing that you can measure every peptic ulcer causes different symptoms, there are different pain feelings, and some peptic ulcers may not give any symptoms at all. Moreover, some peptic ulcers (nobody knows how many) may lead to gastric cancer.
That is why any gastric symptoms should not be neglected.
Probably, according to your symptoms, you do not suffer from peptic ulcer, but like I said before, you never know.
Pantocid is fine and can be used for long term therapy and mostly does not causes side effects. Esogard is similar to Pantocid and should not be used with Pantocid as both work almost the same.
Hope this will help.
Take care
Above answer was peer-reviewed by
Follow-up: Gas filled between chest and stomach, feeling breathless, high Hb. What is the reason? 27 minutes later
ok so i should go for a sonography or endoscopy rite so everytnig will be clear rite and should i have to worry at all. petit ulcers get crued with in how much time like many months or years.
Answered by Dr. Grzegorz Stanko 1 hour later

Yes, sign up for the abdomen ultrasound and endoscopy. You will get clear situation and remedy as well and you will find it less stressful. Usually it takes about a month to get peptic ulcer cured.

Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor